# SDR DXTA2025110305485

- Difficulty date: October 28, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 9,002 hours, 7,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WERE FLASHING IN FLIGHT IN THE ARM POSITION.  REMOVED AND REPLACED FWD AND AFT EMERGENCY BATTERIES IAW AMM 33-52-01. OPS TEST CHECKED GOOD AND RECHARGED. NO DEFECTS NOTED.
